|Dosage Form||Package Information||Links|
|TABLET||1 BOTTLE, PLASTIC in 1 CARTON (55319-393-12) > 100 TABLET in 1 BOTTLE, PLASTIC||Label Information|
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complication during delivery.
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
COMPARE TO THE ACTIVE INGREDIENT OF MOTRIN® IB CAPLETSâ€
Ibuprofen Tablets USP, 200 mg
Pain Reliever/Fever Reducer (NSAID)
100% satisfaction guaranteed or your money back
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
MIDWOOD BRANDS, LLC
10611 MONROE RD,
MATTHEWS, NC 28105
Not 100% satisfied?
Return package and unused product
within 30 days to any Family Dollar store
for a refund (with receipt) or exchange.
â€ This product is not manufactured or
distributed by Johnson & Johnson
Corporation, owner of the registered
trademark Motrin® IB Caplets.
Family Wellness 44-393
ibuprofen tablet, film coated
|Labeler - Family Dollar Services Inc (024472631)|
|LNK International, Inc.||038154464||PACK(55319-393)|
|LNK International, Inc.||832867894||MANUFACTURE(55319-393)|